Pacific Journal of Mathematics

An embedding of Riemann surfaces of genus one.

A. M. Garsia and E. Rodemich

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 193-204.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037544

Mathematical Reviews number (MathSciNet)
MR0123709

Zentralblatt MATH identifier
0133.03802

Subjects
Primary: 30.45

Citation

Garsia, A. M.; Rodemich, E. An embedding of Riemann surfaces of genus one. Pacific J. Math. 11 (1961), no. 1, 193--204. https://projecteuclid.org/euclid.pjm/1103037544


Export citation

References

  • [1] L. Ahlfors, On Quasiconformal mappings, Journal d'Analyse Mathematique (Jeru- salem), III (1954), 1-58.
  • [2] A. Garsia, The calculation of conformal parameters for some imbeddedRiemann surfaces, Pacific J. Math., 10 (1960), 121-165.
  • [3] N. H. Kuiper, On C1 isometric imbeddings, Proc. Kon. Ac. Wet. Amsterdam A 58 (Indagationes Mathematicae) no. 4 (1955), 545-556.
  • [4] J. Nash, C1 isometric imbeddings, Ann. of Math., 60 (1954), 383-396.
  • [5] Oswald Teichmiiller, Beweis der Analytischen Abhangigkeit des KonformenModuls Einer Analytischen RingdchenscharVon der Parametern,Deutsche Math., 7 (1944), 309-336.